CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Spectral Method for Phase Retrieval: An Expectation Propagation Perspective 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2021, 卷号: 67, 期号: 2, 页码: 1332-1355
Authors:  Ma, Junjie;  Dudeja, Rishabh;  Xu, Ji;  Maleki, Arian;  Wang, Xiaodong
Favorite  |  View/Download:12/0  |  Submit date:2021/04/26
Phase measurement  Message passing  Tools  Signal processing algorithms  Prediction algorithms  Numerical models  Approximation algorithms  Phase retrieval  spectral method  coded diffraction pattern  expectation propagation (EP)  approximate message passing (AMP)  state evolution  orthogonal AMP  vector AMP  
An Improvement of the Rational Representation for High-Dimensional Systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Xiao, Fanghui;  Lu, Dong;  Ma, Xiaodong;  Wang, Dingkang
Favorite  |  View/Download:23/0  |  Submit date:2021/01/14
Comprehensive Grobner systems  high-dimensional polynomial system  rational representation  rational univariate representation  
Efficient Mechanism Design for Online Scheduling 期刊论文
JOURNAL OF ARTIFICIAL INTELLIGENCE RESEARCH, 2016, 卷号: 56, 页码: 429-461
Authors:  Chen, Xujin;  Hu, Xiaodong;  Liu, Tie-Yan;  Ma, Weidong;  Qin, Tao;  Tang, Pingzhong;  Wang, Changjun;  Zheng, Bo
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
computingpolynomialunivariaterepresentationsofzerodimensionalidealsbygrobnerbasis 期刊论文
sciencechinamathematics, 2012, 卷号: 55, 期号: 6, 页码: 1293
Authors:  Ma Xiaodong;  Sun Yao;  Wang Dingkang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis 期刊论文
SCIENCE CHINA-MATHEMATICS, 2012, 卷号: 55, 期号: 6, 页码: 1293-1302
Authors:  Ma XiaoDong;  Sun Yao;  Wang DingKang
Favorite  |  View/Download:7/0  |  Submit date:2021/01/14
BASES  COMPUTATION  ALGORITHMS  RESULTANTS  RUR  PUR  zero-dimensional ideals  Grobner basis  
On computing Grobner bases in rings of differential operators 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 6, 页码: 1077-1087
Authors:  Ma XiaoDong;  Sun Yao;  Wang DingKang
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Grobner basis  rings of differential operators